Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

Anyone else with Schizophrenia? watch

Announcements
    • Thread Starter
    Offline

    6
    ReputationRep:
    Has anyone else here got schizophrenia? I have been diagnosed for just over a year now. I'd like to chat with others who have schizophrenia as well, so please post in this thread.
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    I do
    Offline

    18
    ReputationRep:
    (Original post by 1lastchance)
    Has anyone else here got schizophrenia? I have been diagnosed for just over a year now. I'd like to chat with others who have schizophrenia as well, so please post in this thread.
    If you dont mind me asking, how does schizophrenia affect you? Dont have it but am interested.
    • Thread Starter
    Offline

    6
    ReputationRep:
    (Original post by plasmaman)
    If you dont mind me asking, how does schizophrenia affect you? Dont have it but am interested.
    Before I was diagnosed things were very difficult for me. I was hearing voices non-stop, was paranoid about a lot of things, always felt like I was in danger.After taking meds to sort it all out I feel much better mentally but physically I am having problems because of the meds.I find it difficult to study based on the meds, my grades have decreased, and I’ve caused my family a lot of worry and bother.
    Offline

    0
    ReputationRep:
    (Original post by 1lastchance)
    Has anyone else here got schizophrenia? I have been diagnosed for just over a year now. I'd like to chat with others who have schizophrenia as well, so please post in this thread.
    I do.

    Happy to talk about anything really.
    Offline

    21
    ReputationRep:
    (Original post by 1lastchance)
    Before I was diagnosed things were very difficult for me. I was hearing voices non-stop, was paranoid about a lot of things, always felt like I was in danger.After taking meds to sort it all out I feel much better mentally but physically I am having problems because of the meds.I find it difficult to study based on the meds, my grades have decreased, and I’ve caused my family a lot of worry and bother.
    How do the symptoms of the meds affect you you say you struggle physically? In what way?
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    (Original post by Little Popcorns)
    How do the symptoms of the meds affect you you say you struggle physically? In what way?
    For me:

    Weight gain
    Fatigue all day
    Sleeping a lot
    Extra saliva at night
    Always hungry
    Offline

    21
    ReputationRep:
    According to all of the online tests I have done, I have schizophrenia...

    What should I do about it?...
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    (Original post by jamestg)
    According to all of the online tests I have done, I have schizophrenia...

    What should I do about it?...
    Go to your GP.
    Offline

    15
    ReputationRep:
    Name:  Screen Shot 2015-10-29 at 20.27.26.png
Views: 232
Size:  12.1 KB

    Gosh this is an old thread
    Offline

    21
    ReputationRep:
    (Original post by Noodlzzz)
    Go to your GP.
    Surely the advice they say wouldn't be anything different to on the internet and I don't really want to waste their time on something like this when they could be spending it on someone else...
    Offline

    10
    ReputationRep:
    (Original post by jamestg)
    Surely the advice they say wouldn't be anything different to on the internet and I don't really want to waste their time on something like this when they could be spending it on someone else...
    When you see your GP they'll probably refer you to a psychiatrist, that's if you have symptoms of schizophrenia.
    Offline

    21
    ReputationRep:
    (Original post by Noodlzzz)
    For me:

    Weight gain
    Fatigue all day
    Sleeping a lot
    Extra saliva at night
    Always hungry
    Aw :hugs:
    Offline

    20
    ReputationRep:
    (Original post by preetg97)
    Name:  Screen Shot 2015-10-29 at 20.27.26.png
Views: 232
Size:  12.1 KB

    Gosh this is an old thread
    Probs a glitch tbh...
    Offline

    0
    ReputationRep:
    I read that 4th one as "extra salvia at night"
    I was like lmao, thats the cause of your sciz's
    Offline

    2
    ReputationRep:
    (Original post by The_Internet)
    Probs a glitch tbh...
    lol yeah. TSR wasn't made during those times
    Offline

    20
    ReputationRep:
    (Original post by Noodlzzz)
    For me:

    Weight gain
    Fatigue all day
    Sleeping a lot
    Extra saliva at night
    Always hungry
    I have all these except extra saliva. Instead I have a super dry mouth all day and night - have to carry water with me everywhere and even wake up randomly in the night desperate for a drink.

    I also have a lot of difficulty with concentration and memory.
    • Thread Starter
    Offline

    6
    ReputationRep:
    (Original post by Little Popcorns)
    How do the symptoms of the meds affect you you say you struggle physically? In what way?
    Weight gain, diarrhoea, drowsiness, hyper salivation, brain functioning very slowly, lack of periods or very light periods (which isn't actually a bad thing!), increased appetite.
    • Thread Starter
    Offline

    6
    ReputationRep:
    (Original post by McNuggetsAhoy)
    I do.

    Happy to talk about anything really.
    Have you ever experienced thought insertion? I experience this a lot myself and would like to share experiences.
    Offline

    17
    ReputationRep:
    No but my dad and one of my friends does.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 30, 2015
Poll
Do you like carrot cake?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.